MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 6MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-06
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 3 months and 26 days post-operative of a left reverse total shoulder arthroplasty (rtsa), it was reported that the patient experienced loosening of the humeral stem.The patient underwent standard reverse revision for instability and the loose humeral stem.The humeral components were removed and the doctor implanted a competitor's humeral components.The patient was last known to be in stable condition following the event.No breakage or surgical delays were reported and the devices will not be returning as they were sent to pathology.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 315-35-00 - glnd kwire, (b)(6).320-08-42 - glenosphere exp 42mm +4mm offset, (b)(6).320-15-05 - eq rev locking screw, (b)(6).320-15-07 - sup/post aug plate, l rs glenoid baseplate, (b)(6).320-20-00 - eq reverse torque defining screw kit, (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(6).320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm, (b)(6).320-42-00 - 145-deg pe 42mm hum liner +0, (b)(6).322-10-00 - humeral adapter tray, +0, (b)(6).531-55-88 - ergo gps 3.2mm drill kit sterile, (b)(6).531-78-20 - shouldr gps hex pins kit, (b)(6).A10012 - gps implant kit v2, (b)(6).
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may have been the result of joint instability or humeral loosening as reported.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and no product images or relevant clinical information was provided.H6: corrected medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE PRESERVE STEM 6MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20630697
Report Number1038671-2024-04292
Device Sequence Number15435975
Product Code KWT
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date05/12/2025
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale